# SDR REXA2022101200857

- Difficulty date: September 17, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL IS CORRODED.  REMOVE CORROSION FROM UPPER SURFACE OF ANGLE MOUNTING P/N SH670-31996-3.  STARTED TO REMOVE CORROSION ON UPPER SURFACE OF MOUNTING ANGLE P/N SH670-31996-3 IAW CRJ 900 SRM 51-21-06-001-001-A01. HEAVY PITTING WAS NOTED ON MOUNTING ANGLE. CORROSION AND PITTING FOUND TO BE BEYOND THE ALLOWABLE DAMAGE LIMITS OF CRJ 900 SRM 53-21-23-101-002-A02 DUE CORROSION DEPTH AND MULTIPLE ELEMENTS BEING AFFECTED. REPLACEMENT REQUIRED.  LOCATE AND DRILL NEW MOUNTING ANGLE P/N SH670-31996-3. LOCATED AND DRILLED NEW MOUNTING ANGLE P/N: SH670-31996-3 IAW CRJ900 SRM 51-40-11-001-001-A01. INSTALLED NEW GALLEY SERVICE DOOR LOWER SILL MOUNTING ANGLE PN SH670-31996-3 IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
